# SDR A6WA201643805

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,158 hours, 30,888 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Popped
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

FOLLOWING AIRFRAME VIBRATION HYD SYNOPTIC PAGE SYS 3 MANIFOLD OUTPUT BOX INDICATED ZERO PSI.  LOW LINE BELOW BOX SHOWED YELLOW LG, NOSE STEERING & NOSE DOOR SHOWED YELLOW.  SYS 3 QTY NORMAL AT 55%.  ON GND FOUND HYD SYS 3 INDICATIONS CB N12 ON CBP2 POPPED.  GEAR EXTENSION NORMAL, BRAKING & STEERING NORMAL.
